# SDR SWIA200413662

- Difficulty date: August 5, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 24,805 hours, 31,893 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 3069991007
- Condition: Malfunctioned
- Location: Flap Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 90 KNOTS, EXPERIENCED A FLAP CONTROL FAULT LIGHT.  PROVIDED CHAFE PROTECTION FOR ANNUNCIATOR CANNON PLUG AND REPLACED INDICATOR.  OPERATIONAL CHECKS GOOD.  P/N 306999-1007, S/N OFF 249.
